# SDR SWAA980108

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Damaged
- Location: Ws 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND L/E RIB AT WS 208 DAMAGED BY KRUEGER FLAP SCREW.  GOUGE STARTS AT VERTICAL WEB AND CONTINUES .375 INCH ACROSS ANGLE.  REPAIRED PER BOEING SRM.
